# SDR 2000UALA00528

- Difficulty date: September 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Aircraft time: 35,609 hours, 20,440 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Cabin Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EXHAUST OFF LIGHT ILLUMINATED.  *S/D*  REPLACED EQUIPMENT COOLING EXHAUST LOW FLOW SENSOR.
